# SDR MWEA001187

- Difficulty date: November 16, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 70,141 hours, 58,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114011
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE SKIN DUE TO BLEND OUT AT STATION 192 LONGERON 18 RIGHT.  FABRICATED AND INSTALLED DOUBLER.
